3 doctors weighed in:

Can lopressor (metoprolol tartrate) cause headaches?

3 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree

In brief: No

Lopressor (metoprolol tartrate), (metoprolol tartrate) as you probably know, is used to treat headaches.
That said, no 2 people are alike and paradoxical reactions sometimes occur, so if you feel worse on Lopressor (metoprolol tartrate) - you know what to do!

In brief: No

Lopressor (metoprolol tartrate), (metoprolol tartrate) as you probably know, is used to treat headaches.
That said, no 2 people are alike and paradoxical reactions sometimes occur, so if you feel worse on Lopressor (metoprolol tartrate) - you know what to do!
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors